Attention Guest: Please make sure that you are using a unique password to login to MESO. If you have used your MESO password on another website, change it immediately. You should NEVER share the same login credentials on multiple websites.

Log for coming off of 4 year blast and cruise

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by Sharkweek, Jul 5, 2019.

  1. Sharkweek

    Sharkweek Member

    Initial stats:

    5'10"
    230lbs
    30 years old
    Competitive powerlifter

    I ran various compounds over the past 4 years, including test, tren, dbol, etc. My wife and I decided we would like to have a child, so I am coming off. I am ok with TRT once the child is born. I did not use hcg while on. I realise there were mistakes made during this cycle, and I am trying to learn from that now. I also understand that if recovery from this happens; it will take some time.

    So far I have done the following:
    Tapered down test over about 4 weeks to a level of 125mg/week.

    Began HCG 8 days after last test pin. I ran this at 1000iu/day for 5 days, 1000iu/eod for 10 days, and then 1500iu/e3d for 9 days. I got bloodwork done roughly 16 days into this. It is attached, showed a test level of 357.

    3 days after last HCG pin I began clomid and nolva at 50/20 every day. I got bloodwork done after 12 days, it is also attached. Test level of 125, and FSH and LH just coming up. Increased serm dose to 50/40 upon getting these results. I am currently on day 41 since starting the HCG, and day 17 of the SERMS.

    My plan is to run the clomid and nolva out for another 6 weeks at the following doses:

    50/40
    50/20
    25/20
    25/20
    20
    20

    I'm beginning to feel slightly better as this week progresses. But I have a few questions as well.

    1) I have another 10,000 iu of hcg on hand, any point in using this now along side the serms?

    2)what LH and FSH level is to be expected on clomid/nolva? Is my dosing appropriate?

    3)anyone have any experiences with fertility after a long time being on? Trt patients maybe?

    4) are my blood values (rbc count, hemoglobin, hematocrit) a cause for concern?

    Thanks.
     

    Attached Files:

  2. Reno

    Reno Member

    Man the first thing i notice is that you may have Polycythemia.Elevated Hematocrit,Hemoglobin,RBC. Go to a doc man. Where are the lipids? You must check them
     
  3. Sworder

    Sworder Member

    1. Yeah, you haven't gotten your leydigs back into working condition yet. You obviously didn't have a good plan.

    2. Don't worry about LH/FSH if you haven't gotten your balls back.

    3. Yes

    4. Yes, you should have been donating blood every 3rd month during your bodybuilding career. A good example of how somebody can compete and have tons of experience but lack a proper base of knowledge. Go donate blood or ask your doctor for a therapeutic phlebotomy, if you talk to your doc about this you have to explain the testosterone or else he might think the cause is something worse.
     
    Sharkweek likes this.
  4. Sharkweek

    Sharkweek Member

    1) what would you suggest, something simple like 500iu 2x week? Or more?

    2) continue with the clomid/nolva along side the hcg?

    4. I admit I slacked on this, I really only donated probably every 6-7 months. I will donate blood here shortly. Will these levels go down over time of being off or no?

    Thanks again, For the feedback.
     
  5. Sworder

    Sworder Member

    1. What were your t levels before your cycle? If you have an approximate range you were at you want to get back to those levels using the hCG. That should be your first step and don't progress unless you get this step completed. You should be paying me for this advice :D

    2. I would discontinue the clomid and nolva until your Leydigs are working properly.

    4. They will go down without donating yes but it takes a long time and I am sensitive to the effects of high hct. I get a headache and really bad fatigue, it's extremely noticeable. If you aren't having any bad sides from the high hct I guess it is fine if you don't donate and just wait it out. However I wouldn't recommend it, typically one 500ml whole blood donation will lower my hct with 2-3%. So just donate once or twice!
     
    Sharkweek likes this.
  6. Sharkweek

    Sharkweek Member

    1)I will go ahead and mix up some HCG tonight. I seemed to respond well at 1000iu I felt like. I will run that every 3 days unless anyone thinks I should do it differently. I did not take any pre-cycle bloods, so I dont know. I assume getting up into the middle or high end of natural range (say 700ng/dl) would be a good range to shoot for?

    2) I will likely run some aromasin with the HCG, I felt a lot of estrogenic sides on it, so that may help keep a small amount of endogenous lh/fsh going.

    4) I will try to set up a time early next week to donate. I havent noticed any side effects, but it probably isnt ideal.

    Thanks again for the help.
     
  7. Sworder

    Sworder Member

    1. Yeah sounds like a good plan. Use labs to see where you are at, unfortunately you are going to have to get a lot of labs during this process.

    2. Good idea, it's preferable to have lower e2 than normal during this time.

    Good luck!
     
    The ole man likes this.
  8. You should of done the hcg longer, you want a minimum of 400-450 from the hCG. Yes your blood count is high, no it’s not dangerously high. Don’t request a therapeutic phlebotomy, if you do they will never accept a donation again and charge you for the phlebotomy. As long as your balls are in good shape fertility isn’t a problem given enough time.
     
  9. Sharkweek

    Sharkweek Member

    I have no way to say for sure, but I would guess I ended somewhere north of the 357, that bloodwork was was roughly 2 weeks into the 3 1/2 weeks I ran HCG. I was originally planning to run the HCG longer, but I was stupid and didnt have everything on hand. My second shipment of HCG was seized, so I started the SERMS since ordering HCG takes about two weeks for me.

    Thanks for the help, I shot 1000iu of HCG last night, and will continue to do so every 3 days.
     
  10. Jay Monks

    Jay Monks Member

    Good luck!
     
    Sharkweek likes this.
  11. Sharkweek

    Sharkweek Member

    Had a rough go of it recently, started back on the hcg, but it didnt mix quite the same as my other three vials did. While pinning it also really hurt, and had 2-3 days of PIP. I didnt think that seemed right, so I came back off of it. Back on clomid/nolva at 50/20.

    My right ball was really hurting, went to urgent care, and it seems I have epididymitis. Got an antibiotic and some ibuprofen. Not fun. Anyone else ever had this?
     
  12. I’ve had my left ball hurt enough to where I went to urgent care twice, the first one sucked, they told me to go to the ER, they found nothing but still treated it like the clap spread to my junk and gave me antibiotics.
     
    The ole man likes this.
  13. Sharkweek

    Sharkweek Member

    Another strange issue is popping up, I've never had any gyno issues, but it feels like I am getting some right now. Only on the right side.

    Is this even possible while taking tamoxifen and clomid for pct? I cant imagine why my estrogen levels would be elevated, but I took some asin today just in case.

    Any ideas?
     
  14. Jay Monks

    Jay Monks Member

    If you recover from taking that quite frankly small amount of hcg then fair play to you pal.
     
  15. Jay Monks

    Jay Monks Member

    I remember in the early days when my body was completely fucked, I was taking Clomid and tamox Tamox and my estrogen rose like fuck. They only block the receptors. Take extremestane if your taking hcg at doses like that otherwise the excess estrogen will fuck you.
     
  16. Jay Monks

    Jay Monks Member

    Also I don't believe in tamox yeah it may help restore hypo pituary function but it increases shbg and ain't nobody got time for that.
     
  17. Sharkweek

    Sharkweek Member

    One more update. Slowly making progress. Not sure why my estrogen feels like its through the roof. I took some adex, seems like it was too much.


    Planning to taper off the serms over the next 2-3 weeks, and see where I end up.
     

    Attached Files:

  18. Sharkweek

    Sharkweek Member

    Does anyone have any idea why I'd be getting nipple sensativity given my above bloodwork? Possibly progesterone or prolactin? I havent ran any 19-nors in like 9 months.
     
  19. Idk man nipple sensitivity can be from anything, have you been squeezing them? Or maybe they got chafed, or something like the laundry detergent you use for example irritated them, it’s not always hormonal.
     
  20. Sharkweek

    Sharkweek Member

    quick update: I've been taking 300mg of vitamnin B6 for 3 days now, and the sensativity/pain has dropped off a decent amount. I decided to do this, because it seems like people running low dose tren have success with it, and I didn't really want to get into caber/prami/bromo for what I assume is not a hugely elevated level.